# SDR SWIA202265212

- Difficulty date: January 18, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR HAS SEVERAL AREAS OF CHAFF DAMAGE ON EXTERIOR SKIN AROUND DOOR HANDLE (MARKED)     (C-CHECK RO 3-25-22)   REMOVED DAMAGE AT SERVICE DOOR ON EXTERIOR SKIN AROUND DOOR HANDLE PER REF CRJ200 SRM 51-12-00. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-52-41-479 REV -- DATE 2022-02-01.
